MathSciNet Relay Station
MathSciNet bibliographic data
MR169306 (29 #6558) 60.66
Sherman, S. Fluctuation and periodicity. J. Math. Anal. Appl. 9 1964 468–476.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement